MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 61; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 28 61; BI MENTUM LINER
Catalog Number DS10016128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with an infected hip.The femoral head was removed and replaced.Original date of surgery was unknown but mentioned (b)(6) 2024 at an unknown facility.Doi: (b)(6) 2024, dor: (b)(6) 2025, affected side: right hip.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.Although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The following investigation was provided by the supplier legal manufacturer: an event regarding infection involving bi-mentum liner was reported.The event was not confirmed.All the supplier products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.As part of depuy synthes quality process all devices are manufactured, inspected, and released to approved specifications.No further investigation with regard to this complaint is required.The supplier will continue to monitor for trends.Device history lot- the device lot number is unknown; therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Corrected: h8.

Brand Name
BI MENTUM PFRK PE LINER 28 61
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key22522290
Report Number1818910-2025-150011
Device Sequence Number7950996
Product Code LPH
UDI-Device Identifier03662200015719
UDI-Public(01)03662200015719
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10016128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/22/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/24/2025
08/26/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE HD CER 28 +5; BI MENTUM PFRK PE LINER 28 61
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale